Character restrictions and multiplicities in symmetric groups

I. M. Isaacs, Gabriel Navarro, Jørn B. Olsson, Pham Huu Tiep

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We give natural correspondences of odd-degree characters of the symmetric groups and some of their subgroups, which can be described easily by restriction of characters, degrees and multiplicities.

Original languageEnglish (US)
Pages (from-to)271-282
Number of pages12
JournalJournal of Algebra
Volume478
DOIs
StatePublished - May 15 2017

Keywords

  • Multiplicities
  • Natural correspondences
  • Odd degree characters
  • Restriction
  • Symmetric groups

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Character restrictions and multiplicities in symmetric groups'. Together they form a unique fingerprint.

  • Cite this